# SDR CALA2023062101960

- Difficulty date: June 20, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N36272
- Make and model: Boeing 737-8
- Aircraft serial: 31590
- Aircraft time: 68,915 hours, 24,103 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Lever
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

UNSAFE GEAR INDICATION DURING GEAR EXTENSION FOLLOWED GEAR DISAG REE QRH. ISSUE RESOLVED NO FAULTS ON PSEU BITE, GEAR LEVER FORCE WITHIN LIMITS PER TASK 32-30 TASK 816. CLEANED GEAR LEVER PRECAUTIONARY. CAN NOT DUPLICATE. ADD FAULT:32
